MathSciNet Relay Station
MathSciNet bibliographic data
MR1227521 (95e:47088) 47H40
Lin, Tzu-Chu Random approximations and random fixed point theorems for continuous $1$-set-contractive random maps. Proc. Amer. Math. Soc. 123 (1995), no. 4, 1167–1176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement